# SDR 2007UALA00307

- Difficulty date: February 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 68,342 hours, 11,040 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMERGENCY EXIT LIGHTS OUT LEFT AISLE.   RELAMPED BULBS FOR OVERHEAD EMERG LIGHTS,  LEFT AISLE PER MM 33-51-00 OPS CHECK GOOD.
